# SDR DALA1239759253

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 39,396 hours, 22,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 218-560 Lbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN SEAT TRACK LBL 24 HAS GOUGED SCALLOPS BS 218-560. REMOVED AND REPLACED SECTION OF SEAT TRACK FROM BS 200-334 IAW SRM 53-40-01, FIG 6, VOL I STA 300-560 FOUND TO BE WITHIN LIMITS IAW SRM 53-40-01 FIG 4.
